Discussions that mention pepcid

Back Problems board


I understand your cabin fever. At first, it was awful. I had four fusions done in May. Now...I just try to make a list of things to do each day in the house. I know what you mean about TV...it gets old. I thought when I taught what fun it would be to have the whole day to myself...NOT. My teachers at my school think I have been on a vacation. Ha! I would not wish all the pain and boredom on anyone. I start back after Christmas.

I started writing in a journal which has helped. Also, I rent Netflex which are DVDs that come in the mail. It is a cheap way to watch movies I have always wanted to go see. On the nights I can't sleep and hubby is snoring away, I will put on a movie. It passes the time. Then, I put them back in the mail the next day. Postage is free and another one will arrive.

Even if I just go outside and take a short walk on the sidewalk it helps with the cabin fever.

I do imagine it is your medication making you sick to your stomach. My doctor had me take Pepcid with my medications right out of surgery for the first couple of months. It eased my stomach. Also, I have found that soups like Progresso ease my stomach. Just some suggestions...good luck and hugs!
Teacher 51